PARACETAMOL,PHENYLEPHRINE HCL,CAFFEINE & CHLORPHENIRAMINE MALEATE TABLETS.
Caffeine + Chlorpheniramine Maleate + Paracetamol + Phenylephrine is a combination of four medicines: Caffeine , Chlorpheniramine Maleate , Paracetamol , and Phenylephrine, which relieves common cold symptoms. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol and makes you more alert. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.
EACH UNCOATED TABLET CONTAINS;
PARACETAMOL IP 500 MG
PHENYLEPHRINE HYDROCHLORIDE IP 5 MG
CAFFEINE(ANHYDROUS) IP 30 MG
CHLORPHENIRAMINE MALEATE IP 4 MG
Warning: Undefined array key 1 in /home/u803890687/domains/anakemlab.in/public_html/wp-content/themes/pinkmart/lib/utilities.php on line 1530